| Model Number |
MICL12.1 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer? no - lens not returned.(b)(4).
Event or Problem Description
The reporter stated the surgeon implanted a 12.1mm micl12.1 implantable collamer lens, -14.5 diopter, in the patient's right eye (od) on (b)(6) 2016.The lens was explanted on (b)(6) 2016 due to low vaulting.The lens was exchanged for a longer lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information received.The reporter indicated the lens was inserted and removed during the same surgery.There was no report of any patient injury.The patient's current condition on (b)(6) 2016 was 20/20 +2 uncorrected with photophobia.The lens exchange resolved the problem.(b)(4).